Proceedings of GCM5 – Luminy 1996

  • Post category:Proceedings

“Generalized Convexity, Generalized Monotonicity: Recent Results”, edited by Jean-Pierre Crouzeix, Juan-Enrique Martinez-Legaz and Michel Volle, Proceedings of the “Fifth International Symposium on Generalized Convexity”, held at the Centre International de Rencontres Mathématiques (CIRM), Luminy-Marseille (France), June 17-21, 1996, book series “Nonconvex Optimization and Its Applications”, vol. 27, 471 pp., Kluwer/Springer, Hardcover ISBN 978-0-7923-5088-0 (published on 31 August 1998), Softcover ISBN 978-1-4613-3343-2 (published on 12 October 2011), eBook ISBN 978-1-4613-3341-8 (published on 01 December 2013), DOI

Table of Contents

  • Penot J.P., Are generalized derivatives useful for generalized convex functions?, pp.3-60.
  • Wets R.J.B., Stochastic programs with chance constraints: generalized convexity and approximation issues, pp.61-74.
  • Lewis A.S. and J.S. Pang, Error bounds for convex inequality systems, pp.75-110.
  • Eberhard A., Nyblom M. and D. Ralph, Applying generalised convexity notions to Jets, pp.111-158.
  • Rubinov A.M. and B.M. Glover, Quasiconvexity via two step functions, pp.159-184.
  • Jourani A. and M. Théra, On limiting Fréchet epsilon-subdifferentials, pp.185-198.
  • Blaga L. and L. Lupsa, Convexity space with respect to a given set, pp.199-208.
  • Precupanu A.M., A convexity condition for the nonexistence of some antiproximinal sets in the space of integrable functions, pp.209-218.
  • Castellani M. and M. Pappalardo, Characterizations of rho-convex functions, pp.219-234.
  • Crouzeix J.P., Characterizations of generalized convexity and generalized monotonicity, a survey, pp.237-256.
  • Hadjisavvas N. and S. Schaible, Quasimonotonicity and pseudomonotonicity in variational inequalities and equilibrium problems, pp.257-276.
  • Cambini R. and S. Komlósi, On the scalarization of pseudoconcavity and pseudomonotonicity concepts for vector valued functions, pp.277-290.
  • John R., Variational inequalities and pseudomonotone functions: some characterizations, pp.291-302.
  • Flores-Bazán F. and J.E. Martinez-Legaz, Simplified global optimality conditions in generalized conjugation theory, pp.305-330.
  • Lemaire B. and M. Volle, Duality in DC programming, pp.331-346.
  • Cambini A., Komlósi S. and L. Martein, Recent developments in second order necessary optimality conditions, pp.347-356.
  • Mond B. and J. Zhang, Higher order invexity and duality in mathematical programming, pp.357-372.
  • Bector C.R., Chandra S. and V. Kumar, Fenchel duality in generalized fractional programming, pp.373-386.
  • Giorgi G. and A. Guerraggio, The notion of invexity in vector optimization: smooth and nonsmooth case, pp.389-406.
  • Molho E. and A. Zaffaroni, Quasiconcavity of sets and connectedness of the efficient frontier in ordered vector spaces, pp.407-424.
  • Beato-Moreno A., Ruiz-Canales P., Luque-Calvo P.L. and R. Blanquero-Bravo, Multiobjective quadratic problem: characterization of the efficient points, pp.425-438.
  • R. Cambini, Generalized concavity for bicriteria functions, pp.439-452.
  • Cambini A. and L. Martein, Generalized concavity in multiobjective programming, pp.453-468.